# SDR HEEA063667

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23056634
- Condition: Worn
- Location: Spur Adapter
- Part time: 685 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO 2,000 HOUR INSPECTION.  UPON INSPECTION OF COMPRESSOR PARTS NOTED:  STEP WEAR BEYOND LIMITS ON SPUR GEAR AFT END SPLINES.  INSTALLED NEW SPUR GEARSHAFT.
